# SDR IPXA09M57580

- Difficulty date: October 6, 2009
- Submitted: October 7, 2009
- Operation: Air carrier
- Aircraft: N288UP
- Make and model: Doug MD-11F
- Aircraft serial: 48540
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Anti-Ice System
- Condition: Malfunctioned
- Location: Static Port
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/A ON DESCENT, IMC CONDITIONS ENCOUNTERED.  AT FL 240, RECEIVED AN INTERMITTENT "AMBER" ALERT ON BOTH PFDS.  ANTI-ICE WAS THEN SELECTED.  AFTER ABOUT 2 MINS THE AMBER IAS ALERT ON BOTH PFDS RETURNED.  SEL ELEVATOR FEEL MANUAL ILLUMINATED.  EMERGENCY DECLARED.  RAN THE LOSS OF AIRSPEED SUSPECTED CHECKLIST.  CADC NR 2 SELECTED ON CAPTS SIDE AND REGAINED CORRECT AIRSPEED FOR BOTH SIDES AND REGAINED USE OF AUTOPILOT.  REF FRM FIM 34-16-00-1 STATIC PORT HEAT INOP REPLACED MSC.  REF AMM 31-42-01-4, REPLACED NR 1 DEU REF AMM 31-61-02- 4, COMPLETE CADC ADJ TEST OF BOTH CADC SYS REF AMM 34-16-01-5.
